About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 129069, 7 pages
http://dx.doi.org/10.1155/2014/129069
Research Article

A Modified Mixed Ishikawa Iteration for Common Fixed Points of Two Asymptotically Quasi Pseudocontractive Type Non-Self-Mappings

Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China

Received 3 January 2014; Accepted 21 February 2014; Published 26 March 2014

Academic Editor: Rudong Chen

Copyright © 2014 Yuanheng Wang and Huimin Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new modified mixed Ishikawa iterative sequence with error for common fixed points of two asymptotically quasi pseudocontractive type non-self-mappings is introduced. By the flexible use of the iterative scheme and a new lemma, some strong convergence theorems are proved under suitable conditions. The results in this paper improve and generalize some existing results.